RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2005, Volume 69, Issue 1, Pages 133–144 (Mi izv627)  

This article is cited in 5 scientific papers (total in 5 papers)

Joint universality of general Dirichlet series

A. P. Laurincikas

Vilnius University

Abstract: A joint universality theorem of Voronin type is proved for general Dirichlet series under certain conditions on the coefficients and system of exponents.

DOI: https://doi.org/10.4213/im627

Full text: PDF file (785 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2005, 69:1, 131–142

Bibliographic databases:

UDC: 511
MSC: 10C15, 11M06, 11L15, 11M26, 12A70, 30B50, 30E10
Received: 11.02.2004

Citation: A. P. Laurincikas, “Joint universality of general Dirichlet series”, Izv. RAN. Ser. Mat., 69:1 (2005), 133–144; Izv. Math., 69:1 (2005), 131–142

Citation in format AMSBIB
\Bibitem{Lau05}
\by A.~P.~Laurincikas
\paper Joint universality of general Dirichlet series
\jour Izv. RAN. Ser. Mat.
\yr 2005
\vol 69
\issue 1
\pages 133--144
\mathnet{http://mi.mathnet.ru/izv627}
\crossref{https://doi.org/10.4213/im627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2128183}
\zmath{https://zbmath.org/?q=an:1167.11316}
\elib{http://elibrary.ru/item.asp?id=9148959}
\transl
\jour Izv. Math.
\yr 2005
\vol 69
\issue 1
\pages 131--142
\crossref{https://doi.org/10.1070/IM2005v069n01ABEH000524}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228925000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645559336}


Linking options:
  • http://mi.mathnet.ru/eng/izv627
  • https://doi.org/10.4213/im627
  • http://mi.mathnet.ru/eng/izv/v69/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Laurinčikas A., “The joint universality for periodic Hurwitz zeta-functions”, Analysis, 26:3 (2007), 419–428  crossref  crossref  mathscinet  zmath  scopus
    2. A. P. Laurincikas, “Voronin-type theorem for periodic Hurwitz zeta-functions”, Sb. Math., 198:2 (2007), 231–242  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. Laurinčikas, “Some value-distribution theorems for periodic Hurwitz zeta-functions”, J. Math. Sci., 180:5 (2012), 581–591  mathnet  crossref  mathscinet  elib
    4. Kacinskaite R., Laurincikas A., “The Joint Distribution of Periodic Zeta-Functions”, Studia Scientiarum Mathematicarum Hungarica, 48:2 (2011), 257–279  crossref  mathscinet  zmath  isi  scopus
    5. Matsumoto K., “a Survey on the Theory of Universality For Zeta and l-Functions”, Number Theory: Plowing and Starring Through High Wave Forms, Series on Number Theory and Its Applications, 11, eds. Kaneko M., Kanemitsu S., Liu J., World Scientific Publ Co Pte Ltd, 2015, 95–144  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:255
    Full text:103
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019